# SDR AWXA9500297

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire Strip
- Part number: 58783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 13 THROUGH 15 FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED SECTIONAL WIRE STRIP FROM CABIN SIDE WALL TO FLOOR TRACK, OPS CHECK NORMAL.  (M)
